Couldn't find what you looking for?

TRY OUR SEARCH!

hi im 24 years old and have various symptoms that dont seem to connect. for the past few months i've had a strange sqeaky feeling in my stomach and chest when i breath and lately iv noticed a pain in my sides. I have developed red spots in my bellybutton also which at times flares up even more. I have difficulty breathing and feel dizzy at times. I have problems keeping food down at times. I dont smoke or drink and dont have a history of cancer in the family. these symptoms are consistant and i am very worried. previous bloodtests havent shown anything although the symptoms are worse now. i dont know what ese to do.

Loading...

There are a couple of things you could look into like asthma……asthmatics have squeaky sounds but most commonly during attacks, which can’t be stopped without a treatment, but difficulties with breathing also happen to asthmatics.

Inability to keep the food down is due to reflux……this can be painful, so you may get scared and experience problems with breathing…

Red spots could be due to allergy…..especially to nickel…..for example if you wear jeans with buttons that have nickel in them. You already said that are worse sometimes, so this could be it.

As for the dizziness, it could be many things like low blood sugar, low blood pressure, anemia, etc

What did you doctors say? They couldn’t have just dismissed you without any help, could they?
Reply

Loading...

Multiple symptoms, burning in feet, headaches, memory problems, high cholesterol, high triglycerides, rash. I am on quite a few meds and wonder if one of them could be causing the problems, Ambien, premarin, L-Thyroxine, Dialtiazem XT, Nadolol, Amitriptyline, HCTZ, and Lisinipril.
Reply

Loading...

Hello Loretta.. you are on some serious meds there..I recognize a few as my father has a heart condition, anyway, the side effects of some include such things as, tingling, confusion, difficulty breathing, blurred vision, anxiety, fatigue and memory loss. Unfortunately when you have a serious health conditon it isn't easy to prescribe medications to cover them all without some kind of intereaction bewteen them. I would strongly suggest you see you gp and discuss if there is a possible change of one or two that won't give the side effects or at least diminish them a little.
Reply

Loading...